# SDR DALA2023110409094

- Difficulty date: October 14, 2022
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 26,556 hours, 10,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3830, FUSELAGE SKIN BETWEEN 727J-727K & STR 2L-3L DENTED. THE REPORTED DIMENSIONS OF DENT 1 ARE 1.00 X 0.3 X 0.018, W/Y = 17, AND DENT 2 ARE 1.125 X 0.4 X 0.038, W/Y = 10.5. THE SUBJECT DAMAGE IS OUTSIDE OF THE ALLOWABLE LIMITS PER B737-900ER SRM 53-00-01 ALLOWABLE DAMAGE TABLE 103. CORRECTIVE ACTION: CAREFULLY TRIM THE FUSELAGE SKIN TO REMOVE THE DAMAGE. PERFORM A 0.040 INSURANCE CUT ALONG THE EDGES OF THE SKIN CUTOUT. FABRICATE, TEMPORARILY ASSEMBLE, AND DRILL THE REPAIR PARTS, REPAIR DOUBLER, TEAR STRAP DOUBLER, AND TAPERED SHIMS. INSTALL REPAIR PARTS WITH FASTENERS PER ER/A 594805-14. (LP 2452061)
